# SDR DXTA200400231

- Difficulty date: January 26, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600261
- Aircraft time: 4,693 hours, 3,420 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 4614
- Part serial: 1485A
- Condition: Faulty
- Location: Hyd System
- Part time: 4,693 hours, 3,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, HYDRAULIC PRESSURE LIGHT DID NOT ILLUMINATE.  GEAR INDICATION WAS 3 GREEN AND NO RED.  REMOVED AND REPLACED SUSPECTED FAULTY LANDING GEAR CENTER BYPASS VALVE AND PRESSURE RELIEF VALVE.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION, SYSTEM CHECKED GOOD.  ALL WORK PERFORMED IAW CESSNA560 MM CHAPTER 29-11-06 AND 32-30-00.
